Alert archive / Florida / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 29, NWS Miami, FL

June 12, 2011Broward County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Jun 12, 2011, 4:09 PM EDT for Broward County, Florida. It was in force for 36 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 12, 2011, 4:09 PM EDT (20:09 UTC)
Expired
Jun 12, 2011, 4:45 PM EDT
In force
36 min
Issued by
NWS Miami, FL
Area
Storm-based polygon

County Broward County, FL

The radar

The Miami radar (KAMX), 66 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 12, 4:10 PM EDTTSTM WND DMGSunrise, FLA SKYWARN SPOTTER REPORTED THAT ESTABLISHED TREES WERE DOWNED ACROSS SUNRISE AND WESTON. NUMEROUS PIECES OF FOLIAGE IN VARYING SIZES FROM SMALL UP TO LARGE PALM FRONDS WERE FOUND IN THE STREETS. PENNY-SIZED HAIL AND WIND SPEEDS ESTIMATED TO BE BETWEEN 58 AND 7
Jun 12, 4:10 PM EDTTSTM WND GST 60Weston, FLA MEMBER OF THE PUBLIC ESTIMATED WIND GUSTS AROUND 60 MPH NEAR THE INTERSECTION OF INDIAN TRACE AND BONAVENTURE IN WESTON AT 410 PM EDT.
Jun 12, 4:10 PM EDTHAIL 1.75Weston, FLA MEMBER OF THE PUBLIC REPORTED INCREASING HAIL SIZES NEAR THE INTERSECTION OF INDIAN TRACE AND BONAVENTURE IN WESTON. DIME-SIZED HAIL BEGAN AROUND 400 PM EDT AND INCREASED TO GOLF BALL-SIZED HAIL BY 410 PM EDT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 8.2 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2011-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1839 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2011-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1839 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
698 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

369 
WUUS52 KMFL 122009
SVRMFL
FLC011-122045-
/O.NEW.KMFL.SV.W.0029.110612T2009Z-110612T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
409 PM EDT SUN JUN 12 2011

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN AND CENTRAL METROPOLITAN BROWARD COUNTY IN SOUTH FLORIDA.

* UNTIL 445 PM EDT

* AT 403 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS ARE
  TRACKING A SEVERE THUNDERSTORM WITH A HISTORY OF PRODUCING
  GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  
  THIS STORM WAS LOCATED NEAR INTERSECTION I-75 AND GRIFFIN 
  ROAD...AND MOVING NORTH   AT 15 MPH. 

* THE STORM WILL AFFECT...
  DAVIE...
  SAWGRASS MILLS MALL...
  SUNRISE...
  TAMARAC...
  AND SURROUNDING COMMUNITIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS DANGEROUS STORM WILL PRODUCE VERY STRONG WINDS IN EXCESS OF 60
MPH...HAIL UP TO GOLF BALL SIZE...DEADLY LIGHTNING...AND VERY HEAVY
RAINFALL. STAY INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 2632 8038 2627 8014 2601 8030 2608 8043
TIME...MOT...LOC 2007Z 201DEG 15KT 2609 8035

$$

GREGORIA
3 follow-up statements
092 
WWUS52 KMFL 122022
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
422 PM EDT SUN JUN 12 2011

FLC011-122045-
/O.CON.KMFL.SV.W.0029.000000T0000Z-110612T2045Z/
BROWARD FL-
422 PM EDT SUN JUN 12 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR CENTRAL BROWARD COUNTY...

AT 416 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE 
TRACKING A SEVERE THUNDERSTORM OVER SUNRISE...MOVING NORTH AT 15 
MPH. THIS STORM HAS A HISTORY OF PRODUCING GOLF BALL SIZE HAIL AND 
STRONG WINDS MEASURED TO 64 MPH. STRONG WINDS TO AROUND 60 MPH ARE 
STILL LIKELY WITH THIS STORM...ESPECIALLY FROM SAWGRASS MILLS MALL 
TO DOWNTOWN SUNRISE...WITH QUARTER SIZE HAIL POSSIBLE.

SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 60
MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY
INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 2607 8026 2611 8042 2632 8038 2627 8014
TIME...MOT...LOC 2019Z 201DEG 15KT 2614 8033

$$

GREGORIA
150 
WWUS52 KMFL 122034
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
434 PM EDT SUN JUN 12 2011

FLC011-122045-
/O.CON.KMFL.SV.W.0029.000000T0000Z-110612T2045Z/
BROWARD FL-
434 PM EDT SUN JUN 12 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR CENTRAL BROWARD COUNTY...

AT 429 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE HAIL...AND 
DAMAGING WINDS IN EXCESS OF 60 MPH. THE STRONGEST PORTION OF THIS 
THUNDERSTORM WAS LOCATED JUST WEST OF THE SAWGRASS EXPRESSWAY AT 
SUNRISE AND MOVING NORTH AT 15 MPH. STILL...THIS STORM COULD PRODUCE 
STRONG WINDS UP TO 60 MPH ALONG THE SOUTH TO NORTH SAWGRASS 
EXPRESSWAY CORRIDOR...AND POSSIBLY HAIL UP TO QUARTER SIZE. 

SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 60
MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY
INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 2612 8026 2615 8041 2632 8038 2628 8021
TIME...MOT...LOC 2031Z 201DEG 15KT 2619 8031

$$

GREGORIA
723 
WWUS52 KMFL 122043
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
443 PM EDT SUN JUN 12 2011

FLC011-122051-
/O.EXP.KMFL.SV.W.0029.000000T0000Z-110612T2045Z/
BROWARD FL-
443 PM EDT SUN JUN 12 2011

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BROWARD COUNTY WILL
EXPIRE AT 445 PM EDT...

NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE THUNDERSTORM HAS 
WEAKENED. THUS...THE SEVERE THUNDERSTORM WARNING WILL EXPIRE AT 445 
PM EDT.

THUNDERSTORMS REMAIN IN THE AREA. FREQUENT LIGHTNING...GUSTY WINDS TO
40 MPH...VERY HEAVY RAINFALL AND SMALL HAIL ARE STILL 
POSSIBLE...AFFECTING AREAS FROM TAMARAC TO CORAL SPRINGS ALONG THE 
SAWGRASS EXPRESSWAY. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA 
FOR THE LATEST UPDATES.

LAT...LON 2612 8026 2615 8041 2632 8038 2628 8021
TIME...MOT...LOC 2041Z 201DEG 15KT 2623 8029

$$

GREGORIA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 3:03 PM EDT, 1 hour 6 minutes earlier.

Area forecast discussion, Jun 12, 3:03 PM EDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
303 PM EDT SUN JUN 12 2011

.DISCUSSION...

A BROAD LOW LEVEL AND SOMEWHAT WEAK TROUGH EXTENDS ACROSS THE
FLORIDA STRAITS SOUTHWESTWARD TO NEAR THE YUCATAN PENINSULA. THE
LATEST GUIDANCE INDICATES DEEPER LAYERED TROPICAL MOISTURE IN THAT
REGION WITH RECENT SATELLITE IMAGERY INDICATING A BAND OF CLOUDS
IN THESE AREAS. THE TROUGH LIKELY EXTENDS INTO THE SOUTHERN TIP OF THE
SOUTH FLORIDA PENINSULA...WHICH IS WHERE THE CONVECTION BEGAN
EARLIER THIS AFTERNOON. CONVECTION CONTINUES ACROSS THE SOUTHERN
PART OF THE PENINSULA...AND IS BEGINNING TO GET MORE ORGANIZED IN
THE INTERIOR PORTIONS OF COLLIER COUNTY.

GUIDANCE CONTINUES TO INDICATE THAT THE DEEPER LAYERED MOISTURE
WILL LINGER ACROSS THE STRAITS AND SOUTHERN PENINSULA THIS EVENING
AND TONIGHT...SO LEFT SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS
IN THAT PORTION OF THE CWA THIS EVENING AND OVERNIGHT. THE FACT
THAT THERE WILL BE A LINGERING BOUNDARY FROM CURRENT CONVECTION IN
THAT AREA COULD ALSO HELP INITIATE ADDITIONAL SHOWERS AND
THUNDERSTORMS.

FOR MONDAY...CURRENT GUIDANCE CONTINUES TO INDICATE A BAND OF
TROPICAL MOISTURE LINGERING ACROSS THE FLORIDA STRAITS WITH
FORECAST PWATS EXPECTED TO REMAIN AROUND TWO INCHES ACROSS THE
REGION. IN ADDITION...THE LINGERING UPPER LEVEL TROUGH THAT IS
CURRENTLY ACROSS THE EASTERN GULF AND CENTRAL PART OF THE
PENINSULA WILL STILL WEAKLY EXTEND ACROSS SOUTH FLORIDA AS IT
MOVES NORTHEASTWARD. WITH THESE FACTORS IN MIND...SCATTERED
SHOWERS AND THUNDERSTORMS EXPECTED AGAIN ON MONDAY AND MONDAY
EVENING...MAINLY ACROSS THE PENINSULA WITH GREATEST COVERAGE
EXPECTED ACROSS THE INTERIOR REGIONS.

BY TUESDAY AND WEDNESDAY...RIDGING WILL START TO TAKE PLACE IN THE
UPPER LEVELS AND AVAILABLE MOISTURE WILL START TO DECREASE WITH
LATEST GUIDANCE INDICATING CHANCES OF CONVECTION
DECREASING...ALTHOUGH CHANCES OF ISOLATED SHOWERS AND
THUNDERSTORMS WITH SOME SCATTERED ACTIVITY POSSIBLE.

&&

.MARINE...

THE GUIDANCE CONTINUES TO INDICATE THAT SURFACE WINDS ACROSS
REGIONAL WATERS ARE FORECAST TO BE AROUND 10 KNOTS OR LESS THROUGH
THE FORECAST PERIOD WITH SEAS NEAR 2 FEET OR LESS ACROSS THE GULF
AND ATLANTIC WATERS THROUGH THE FORECAST PERIOD.

&&

.FIRE WEATHER...

NO FIRE WEATHER CONCERNS.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  73  90  74  91 / 10 30 10 30
FORT LAUDERDALE  77  90  78  90 / 10 30 10 30
MIAMI            75  91  77  91 / 20 30 10 30
NAPLES           75  88  74  89 / 10 20 10 30

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

DISCUSSION/MARINE...60/BD
AVIATION/RADAR/FIRE...84/AK
Hazardous weather outlook, Jun 12, 2:03 PM EDT, 2 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
203 PM EDT SUN JUN 12 2011

FLZ063-066>075-168-172>174-130815-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
203 PM EDT SUN JUN 12 2011

...SCATTERED THUNDERSTORMS THIS AFTERNOON AND EVENING, A FEW STRONG...
...SLIGHT RISK OF MINOR URBAN TYPE FLOODING THIS AFTERNOON AND EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

VISIBILITY: SMOKE FROM A NEARLY EXTINGUISHED WILDFIRE WILL CONTINUE
TO AFFECT THE INLAND PORTIONS OF MIAMI-DADE COUNTY. KROME AVENUE
REMAINS CLOSED BETWEEN SOUTHWEST 8TH STREET AND HIGHWAY 27.

THUNDERSTORMS: SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH EARLY
EVENING. A FEW STRONG STORMS ARE EXPECTED, CONTAINING STRONG WIND
GUSTS, HAIL AND FREQUENT LIGHTNING STRIKES.

WIND: THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING STRONG WIND
GUSTS TO AROUND 50 MPH.

HAIL: A FEW STORMS THIS AFTERNOON AND EARLY EVENING MAY PRODUCE
SMALL HAIL UP TO NICKEL SIZE.

FLOODING: ANY THUNDERSTORM THAT DEVELOPS WILL HAVE THE POTENTIAL
TO PRODUCE HEAVY RAINFALL. THIS IN COMBINATION WITH THE SLOW
MOTION OF THESE STORMS WILL ALLOW FOR A SLIGHT RISK OF URBAN TYPE
FLOODING ACROSS THE REGION THIS AFTERNOON AND THIS EVENING.

RIP CURRENTS: WINDS WILL BECOME NORTHEAST AROUND 10 MPH THIS
AFTERNOON, RESULTING IN A SLIGHT RISK OF RIP CURRENTS AT THE
ATLANTIC COAST BEACHES OF MIAMI DADE, BROWARD, AND PALM BEACH
COUNTIES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH THE
PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

GREGORIA

In the hours before

Local storm report, Jun 12, 3:39 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
339 PM EDT SUN JUN 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0334 PM     HAIL             2 S MIRAMAR             25.95N 80.35W
06/12/2011  E0.25 INCH       MIAMI-DADE         FL   NWS EMPLOYEE

            AN OFF-DUTY NATIONAL WEATHER SERVICE EMPLOYEE REPORTED
            PEA-SIZED HAIL JUST SOUTH OF THE INTERSECTION OF I-75 AND
            THE FLORIDA TURNPIKE. HEAVY RAIN WITH LOW VISIBILITY WAS
            ALSO REPORTED.

&&

ROSS
Local storm report, Jun 12, 3:48 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
348 PM EDT SUN JUN 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0338 PM     HAIL             W MIRAMAR               25.98N 80.35W
06/12/2011  E1.00 INCH       BROWARD            FL   NWS EMPLOYEE

            AN OFF-DUTY NATIONAL WEATHER SERVICE EMPLOYEE REPORTED
            QUARTER-SIZED HAIL IN MIRAMAR NEAR SW 18TH STREET.

&&

ROSS
Local storm report, Jun 12, 3:51 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
351 PM EDT SUN JUN 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0346 PM     HAIL             PEMBROKE PINES          26.01N 80.34W
06/12/2011  E1.00 INCH       BROWARD            FL   NWS EMPLOYEE

            AN OFF-DUTY NATIONAL WEATHER SERVICE EMPLOYEE REPORTED
            QUARTER-SIZED HAIL IN PEMBROKE PINES.

&&

ROSS
Local storm report, Jun 12, 3:54 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
354 PM EDT SUN JUN 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0349 PM     TSTM WND GST     PEMBROKE PINES          26.01N 80.34W
06/12/2011  E60.00 MPH       BROWARD            FL   NWS EMPLOYEE

            AN OFF-DUTY NATIONAL WEATHER SERVICE EMPLOYEE REPORTED
            WIND SPEEDS ESTIMATED TO BE GREATER THAN 60 MPH AND
            QUARTER-SIZED HAIL.

&&

ROSS
Local storm report, Jun 12, 4:00 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
400 PM EDT SUN JUN 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             1 S SOUTHWEST RANCHES   26.05N 80.33W
06/12/2011  E1.75 INCH       BROWARD            FL   PUBLIC

            A MEMBER OF THE PUBLIC REPORTED GOLF BALL-SIZED HAIL NEAR
            THE INTERSECTION OF I-75 AND SHERIDAN STREET.

&&

ROSS
Local storm report, Jun 12, 4:08 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
408 PM EDT SUN JUN 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0404 PM     HAIL             WESTON                  26.11N 80.39W
06/12/2011  E1.75 INCH       BROWARD            FL   PUBLIC

            A MEMBER OF THE PUBLIC REPORTED GOLF BALL-SIZED HAIL ON
            GRIFFIN ROAD IN WESTON. ESTIMATED WIND SPEEDS OF 50 MPH
            WERE ALSO REPORTED.

&&

ROSS

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 1:30 PM EDTSpecial Weather StatementMFLMiami-Dade45 min
Jun 12, 2:33 PM EDTSpecial Weather StatementMFLMiami-Dade42 min
Jun 12, 3:00 PM EDTSpecial Weather StatementMFLCollier45 min
Jun 12, 3:26 PM EDTSevere Thunderstorm WarningMFLBroward, Miami-Dade49 min
Jun 12, 4:13 PM EDTSpecial Weather StatementMFLCollier32 min
Jun 12, 4:17 PM EDTSpecial Weather StatementMFLHendry28 min
Jun 12, 5:15 PM EDTSpecial Weather StatementMFLPalm Beach30 min
Jun 12, 6:00 PM EDTSpecial Weather StatementMFLGlades30 min
Jun 12, 6:05 PM EDTSpecial Marine WarningMFL55 min

Nearby

Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.